# SDR SWAA2022052604810

- Difficulty date: May 5, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N8691A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36945
- Aircraft time: 19,680 hours, 9,210 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO: R/H TRANSITION ANGLE HAS NUMEROUS AREAS OF CORROSION FROM STA 500A-500I. REMOVED TRANSITION ANGLE PER SRM 51-40-02;FABRICATED NEW R/H TRANSITION ANGLE FROM STA. 500A-500I PER SRM 53-00-53-2R-5. INSPECTED FABRICATED NEW R/H TRANSITION ANGLE FROM STA. 500A-500I; REMOVED AND REPLACED FWD CARGO R/H TRANSITION ANGLE FROM STA 500A-500I PER SRM 53-00-53-2R-5 AND EA;REMOVED AND REPLACED FWD CARGO R/H TRANSITION ANGLE FROM STA 500A-500I PER SRM 53-00-53-2R-5 AND EA 22-153-01370.
